×

zbMATH — the first resource for mathematics

Jovanović, Miljana

Compute Distance To:
Author ID: jovanovic.miljana Recent zbMATH articles by "Jovanović, Miljana"
Published as: Jovanovic, M.; Jovanović, M.; Jovanović, Miljana; Jovanović, Mirjana
Documents Indexed: 38 Publications since 1989

Publications by Year

Citations contained in zbMATH

25 Publications have been cited 182 times in 136 Documents Cited by Year
Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations. Zbl 1166.60040
Janković, Svetlana; Randjelović, Jelena; Jovanović, Miljana
49
2009
Stochastic Gilpin-Ayala competition model with infinite delay. Zbl 1206.92070
Vasilova, Maja; Jovanović, Miljana
15
2011
On stochastic population model with the Allee effect. Zbl 1201.60069
Krstić, Marija; Jovanović, Miljana
13
2010
An approximate method via Taylor series for stochastic functional differential equations. Zbl 1185.60078
Milošević, Marija; Jovanović, Miljana; Janković, Svetlana
13
2010
Stochastically perturbed vector-borne disease models with direct transmission. Zbl 1254.34077
Jovanović, Miljana; Krstić, Marija
10
2012
A Taylor polynomial approach in approximations of solution to pantograph stochastic differential equations with Markovian switching. Zbl 1211.65009
Milošević, Marija; Jovanović, Miljana
10
2011
Dynamics of non-autonomous stochastic Gilpin-Ayala competition model with time-varying delays. Zbl 1302.34122
Jovanović, Miljana; Vasilova, Maja
9
2013
Neutral stochastic functional differential equations with additive perturbations. Zbl 1221.34221
Jovanović, Miljana; Janković, Svetlana
9
2009
Dynamics of Gilpin-Ayala competition model with random perturbation. Zbl 1299.60075
Vasilova, Maja; Jovanović, Miljana
8
2010
An application of Taylor series in the approximation of solutions to stochastic differential equations with time-dependent delay. Zbl 1222.65013
Milošević, Marija; Jovanović, Miljana
6
2011
On perturbed nonlinear Itô type stochastic integrodifferential equations. Zbl 0996.60076
Jovanović, Miljana; Janković, Svetlana
6
2002
Functionally perturbed stochastic differential equations. Zbl 1107.60033
Jovanović, Miljana; Janković, Svetlana
5
2006
Generalized stochastic perturbation-depending differential equations. Zbl 1016.60062
Janković, Svetlana; Jovanović, Miljana
4
2002
Perturbed stochastic hereditary differential equations with integral contractors. Zbl 0994.34044
Janković, S.; Jovanović, M.
4
2001
The influence of time-dependent delay on behavior of stochastic population model with the allee effect. Zbl 1432.92073
Jovanović, Miljana; Krstić, Marija
3
2015
Analysis of non-autonomous stochastic Gompertz model with delay. Zbl 1334.92346
Jovanović, Miljana; Krstić, Marija
3
2014
On a class of backward doubly stochastic differential equations. Zbl 1220.60034
Janković, Svetlana; Djordjević, Jasmina; Jovanović, Miljana
3
2011
On stochastic integrodifferential equations via non-linear integral contractors. I. Zbl 1289.60115
Jovanović, Miljana; Janković, Svetlana
3
2009
Perturbed backward stochastic differential equations. Zbl 1255.60097
Janković, Svetlana; Jovanović, Miljana; Djordjević, Jasmina
2
2012
On a class of nonlinear stochastic hereditary integrodifferential equations. Zbl 0885.60056
Jovanović, Miljana; Janković, Svetlana
2
1997
Extinction in stochastic predator-prey population model with Allee effect on prey. Zbl 1366.92106
Jovanović, Miljana; Krstić, Marija
1
2017
Corrigendum to “On a class of backward doubly stochastic differential equations” [Applied Mathematics and Computation 217 (2011) 8754-8764]. Zbl 1245.60057
Janković, Svetlana; Djordjević, Jasmina; Jovanović, Miljana
1
2012
On stochastic integrodifferential equations via non-linear integral contractors. II. Zbl 1289.60116
Jovanović, Miljana; Janković, Svetlana
1
2010
Some analytic iterative methods for solving various classes of stochastic hereditary integrodifferential equations. Zbl 1055.60058
Janković, Svetlana; Jovanović, Miljana
1
2004
A general algorithm for solving stochastic hereditary integrodifferential equations. Zbl 1003.60060
Janković, S.; Jovanović, M.
1
1998
Extinction in stochastic predator-prey population model with Allee effect on prey. Zbl 1366.92106
Jovanović, Miljana; Krstić, Marija
1
2017
The influence of time-dependent delay on behavior of stochastic population model with the allee effect. Zbl 1432.92073
Jovanović, Miljana; Krstić, Marija
3
2015
Analysis of non-autonomous stochastic Gompertz model with delay. Zbl 1334.92346
Jovanović, Miljana; Krstić, Marija
3
2014
Dynamics of non-autonomous stochastic Gilpin-Ayala competition model with time-varying delays. Zbl 1302.34122
Jovanović, Miljana; Vasilova, Maja
9
2013
Stochastically perturbed vector-borne disease models with direct transmission. Zbl 1254.34077
Jovanović, Miljana; Krstić, Marija
10
2012
Perturbed backward stochastic differential equations. Zbl 1255.60097
Janković, Svetlana; Jovanović, Miljana; Djordjević, Jasmina
2
2012
Corrigendum to “On a class of backward doubly stochastic differential equations” [Applied Mathematics and Computation 217 (2011) 8754-8764]. Zbl 1245.60057
Janković, Svetlana; Djordjević, Jasmina; Jovanović, Miljana
1
2012
Stochastic Gilpin-Ayala competition model with infinite delay. Zbl 1206.92070
Vasilova, Maja; Jovanović, Miljana
15
2011
A Taylor polynomial approach in approximations of solution to pantograph stochastic differential equations with Markovian switching. Zbl 1211.65009
Milošević, Marija; Jovanović, Miljana
10
2011
An application of Taylor series in the approximation of solutions to stochastic differential equations with time-dependent delay. Zbl 1222.65013
Milošević, Marija; Jovanović, Miljana
6
2011
On a class of backward doubly stochastic differential equations. Zbl 1220.60034
Janković, Svetlana; Djordjević, Jasmina; Jovanović, Miljana
3
2011
On stochastic population model with the Allee effect. Zbl 1201.60069
Krstić, Marija; Jovanović, Miljana
13
2010
An approximate method via Taylor series for stochastic functional differential equations. Zbl 1185.60078
Milošević, Marija; Jovanović, Miljana; Janković, Svetlana
13
2010
Dynamics of Gilpin-Ayala competition model with random perturbation. Zbl 1299.60075
Vasilova, Maja; Jovanović, Miljana
8
2010
On stochastic integrodifferential equations via non-linear integral contractors. II. Zbl 1289.60116
Jovanović, Miljana; Janković, Svetlana
1
2010
Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations. Zbl 1166.60040
Janković, Svetlana; Randjelović, Jelena; Jovanović, Miljana
49
2009
Neutral stochastic functional differential equations with additive perturbations. Zbl 1221.34221
Jovanović, Miljana; Janković, Svetlana
9
2009
On stochastic integrodifferential equations via non-linear integral contractors. I. Zbl 1289.60115
Jovanović, Miljana; Janković, Svetlana
3
2009
Functionally perturbed stochastic differential equations. Zbl 1107.60033
Jovanović, Miljana; Janković, Svetlana
5
2006
Some analytic iterative methods for solving various classes of stochastic hereditary integrodifferential equations. Zbl 1055.60058
Janković, Svetlana; Jovanović, Miljana
1
2004
On perturbed nonlinear Itô type stochastic integrodifferential equations. Zbl 0996.60076
Jovanović, Miljana; Janković, Svetlana
6
2002
Generalized stochastic perturbation-depending differential equations. Zbl 1016.60062
Janković, Svetlana; Jovanović, Miljana
4
2002
Perturbed stochastic hereditary differential equations with integral contractors. Zbl 0994.34044
Janković, S.; Jovanović, M.
4
2001
A general algorithm for solving stochastic hereditary integrodifferential equations. Zbl 1003.60060
Janković, S.; Jovanović, M.
1
1998
On a class of nonlinear stochastic hereditary integrodifferential equations. Zbl 0885.60056
Jovanović, Miljana; Janković, Svetlana
2
1997
all top 5

Cited by 194 Authors

14 Liu, Meng
10 Janković, Svetlana
9 Jovanović, Miljana
9 Milošević, Marija
8 Mao, Xuerong
7 Wang, Ke
6 Mao, Wei
5 Wu, Fuke
4 Cao, Jinde
4 Djordjević, Jasmina
4 Krstić, Marija
4 Li, Junping
4 Zhu, Quanxin
4 Zong, Xiaofeng
3 Bai, Chuanzhi
3 Deng, Feiqi
3 Guo, Ping
3 Hu, Liangjian
3 Li, Chongjun
3 Pavlović, Gorica
3 Ren, Yong
3 Zhu, Min
2 Balachandran, Krishnan
2 Cao, Yanzhao
2 Dai, Yanfei
2 Deng, Meiling
2 Denu, Dawit
2 Gao, Shujing
2 Hu, Yangzi
2 Huang, Chengming
2 Jiang, Daqing
2 Li, Bing
2 Li, Wenxue
2 Liu, Linna
2 Obradović, Maja
2 Pan, Lijun
2 Song, Yinfang
2 Vasilova, Maja
2 Yang, Qigui
2 Yu, Zhanhua
2 Zhang, Xinhong
2 Zhao, Dianli
2 Zhou, Shaobo
1 Ahmed, Hamdy M.
1 Al-Mekhlafi, Seham Mahyoub
1 Alsaadi, Fuad Eid S.
1 Amini-Dehak, Mohammad
1 Andreev, Aleksandr S.
1 Bao, Feng
1 Bashkirtseva, Irina Adol’fovna
1 Chen, Yiping
1 Cheng, Pei
1 Cheung, Lora
1 Cho, Yeol Je
1 Cui, Hongtao
1 Du, Bo
1 Du, Hongbin
1 Fan, Dejun
1 Fan, Kuangang
1 Fan, Zhencheng
1 Fei, Weiyin
1 Feng, Lichao
1 Fu, Minyue
1 Gao, Cunchen
1 Gao, Lijun
1 Gómez-Corral, Antoni
1 Guedda, Lahcene
1 Guo, Qian
1 He, Zhimin
1 Henríquez, Hernán R.
1 Hu, Maolin
1 Hu, Shigeng
1 Hu, Zhixing
1 Huang, Hao
1 Ji, Weiming
1 Jia, Baoguo
1 Kao, Yonggui
1 Karthikeyan, Shanmugasundaram
1 Kim, Youngho
1 Kloeden, Peter Eris
1 Kumar, Surendra Shashi
1 Lam, James
1 Lei, Dongxia
1 Li, Guangjie
1 Li, Haichang
1 Li, Mengling
1 Li, Shugang
1 Li, Tao
1 Li, Ye
1 Li, Zhaoyan
1 Lian, Xiuguo
1 Liang, Yong
1 Lin, Aihong
1 Liu, Chao
1 Liu, Gui Rong
1 Liu, Jiangang
1 Liu, Jun
1 Liu, Lei
1 Liu, Qun
1 Liu, Rong
...and 94 more Authors
all top 5

Cited in 48 Serials

27 Applied Mathematics and Computation
8 Journal of Computational and Applied Mathematics
7 Journal of the Franklin Institute
6 Mathematical and Computer Modelling
6 Abstract and Applied Analysis
6 Discrete and Continuous Dynamical Systems. Series B
6 Advances in Difference Equations
5 Journal of Mathematical Analysis and Applications
5 Applied Mathematics Letters
5 Communications in Nonlinear Science and Numerical Simulation
4 Journal of Nonlinear Science and Applications
3 Applied Mathematical Modelling
3 Journal of Applied Mathematics and Computing
3 Nonlinear Analysis. Hybrid Systems
2 Applicable Analysis
2 Physica A
2 Automatica
2 Statistics & Probability Letters
2 Applied Numerical Mathematics
2 International Journal of Robust and Nonlinear Control
2 Qualitative Theory of Dynamical Systems
2 International Journal of Systems Science. Principles and Applications of Systems and Integration
1 Computers & Mathematics with Applications
1 International Journal of Control
1 BIT
1 Calcolo
1 Results in Mathematics
1 Systems & Control Letters
1 Stochastic Analysis and Applications
1 Numerical Algorithms
1 Automation and Remote Control
1 International Journal of Computer Mathematics
1 Journal of the Egyptian Mathematical Society
1 Complexity
1 Discrete and Continuous Dynamical Systems
1 Mathematical Problems in Engineering
1 Vietnam Journal of Mathematics
1 Journal of Inequalities and Applications
1 Chaos
1 Fractional Calculus & Applied Analysis
1 Lobachevskii Journal of Mathematics
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 Mediterranean Journal of Mathematics
1 Mathematical Biosciences and Engineering
1 Journal of Biological Dynamics
1 Computational & Mathematical Methods in Medicine
1 International Journal of Biomathematics
1 Journal of Applied Analysis and Computation

Citations by Year